# SDR P5CA9700292

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Rt Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD TRUNNION LONGERON BRIDGE FITTING FRACTURED.  REPAIRED PER EA 47-5343-15-A0175 MOBILE AEROSPACE ENGINEERING.
